# SDR SWAA2022022288717

- Difficulty date: December 18, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 46,319 hours, 23,194 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TRAILING EDGE; LOWER EDGE; RSS: 261; JUST AFT OF PYLON; WIGGLE PLATE IS CRACKED AND LOOSE. / REMOVED WIGGLE PLATE LH WING TRALINEEDEE;LOWERDEE;R55261 JUST AFT OF PYLON LOCATED AND DRILLED NEW PLATE INSTALLED NEW WIGGLE PLATE IAW SRM 51-40-02-0G-0; PARA 4;SRM 51-40-05-0G-0; FIG 3 ATAG # WN2449
